Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

30 years old,getting brown discharge after intercourse and delayed periods,taking novelon

Hi Doctor , I’m 30 yr old, married for 5 years. I was on Novelon for the first two years, and we used condoms for the last 3 years, as my husband was travelling intensively, and we saw each other once in 2-3 months. We’re planning a family since November. In December, I noticed some spotting (brown discharge) around my ovulation time (14 days after start of my periods-28 days cycle) after half a day of having intercourse. In the same month, my cycle got delayed by 5 days. So far my periods were fairly regular (cyle of 28 days) for past eighteen years. I don’t understand why the delay happened. This month, we had intercourse on 17th March (one day after my menses ended). I had spotting on 19th March (brown discharge 3-4 times during the day). I don’t understand whether this is normal. Can this be a reason to worry since I’m too old to conceive? I’ve had no problems with my periods for last eighteen years.
Asked On : Mon, 21 Mar 2011
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
welcome to healthcaremagic
This is actually pretty common, and no need for dramatic concern It could be a couple of things:Implantation Bleeding
Impending menstration.
STD'S (Sexually traasmitted Disease)'s, such as Chlamydia and pelvic inflammatory disease
Another possible cause of bleeding between periods could be a hormone imbalance
Sometimes, bleeding after sex is due to a cervical polyp
Nothing to worry
Take care
Answered: Mon, 21 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor